# SDR SWAA2021062876847

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1016 Lbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 1016 CHORD SPLICE AT AREA AFT OF AFT CARGO BAY BS1016 LBL2 WL188. ; / [01] VERIFIED APPLICABILITY OF SRM 53-80-08-01-1 FOR IDENTIFICATION AND SRM 53-80-08-1A-1 FOR ALLOWABLE LIMIT REMOVED CORROSION FROM CHORD SPLICE ANGLE BS 1016 LBL 2 WL 188 IN AREA OF 3' X1.5' ORIGINAL MATERIAL THICKNESS 0.080' IAW SRM 51-10-02-0G-0; [02] VERIFIED APPLICABILITY OF SRM 53-80-08-01-1 FOR IDENTIFICATION AND SRM 53-80-08-1A-1 FOR ALLOWABLE LIMIT; [03] VERIFIED REMOVAL OF CORROSION FROM CHORD SPLICE ANGLE BS 1016 LBL 2 WL 188 IN AREA OF 3' X1.5' ORIGINAL MATERIAL THICKNESS 0.080' IAW SRM 51-10-02-0G-0; [04] REQUEST NDI FOR REMAINING MATERIAL THICKNESS ON REWORKED AREA OF CHORD SPLICE ANGLE BS 1016 LBL 2 WL 188 ORIGINAL MATERIAL THICKNESS 0.080'; [05] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .070'.;
